# SDR DXTA2022082268570

- Difficulty date: August 20, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 14,552 hours, 11,084 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Misaligned
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR IS VERY DIFFICULT TO CLOSE.  THE PINS SEEM MISALIGNED AND IT IS VERY DIFFICULT TO MOVE THE HANDLE TOWARDS TO THE CLOSED POSITION. //SIGNOFF// ADJUSTED MAIN ENTRY DOOR AS REQUIRED IA W 560XLS AMM 52-10-00. PERFORMED CABIN DOOR ASSEMBLY DETAILED INSPECTION REF: 560XLS AMM TASK 52-10-00-2200. PERFORMED CABIN DOOR SEAL GVI REF: 560XLS TASK 52-10-00-2100 OPS CHECK GOOD, NO DEFECTS NOTED. DOOR LOCKS AND UNLOCKS SMOOTHLY FROM INSIDE OR OUTSIDE THE AIRCRAFT.
